# SDR YENA2022031700260

- Difficulty date: March 16, 2022
- Submitted: March 17, 2022
- Operation: Air carrier
- Aircraft: N183JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 007
- Aircraft time: 41,577 hours, 27,043 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Frame
- Condition: Punctured
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, (EC E22-151-01) FUSELAGE / CENTER FUSELAGE II / FRAME 72 / BTW S26L & S27L / PUNCTURE – PERMANENT REPAIR (CLASSIFIED AS A MAJOR REPAIR)
